# SDR DALA1105076815

- Difficulty date: January 6, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 38,654 hours, 12,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 416N21133
- Condition: Corroded
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR RESTRAINT HAS CORROSION.  REPLACED GIRT BAR RESTRAINT AT SAA. DURING HMV, ON N/R CARD 181916.
